# SDR DALA2017062204922

- Difficulty date: April 18, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 57,701 hours, 31,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTBOARD FORWARD CORNER OF FUELING PANEL.  REPAIRED IAW PRI/ERA 559426-14.
